Out of state. The dr. Taking his place has cut me down to 1tab and 1capsule daily . Went from 90mg to 60mg. I have never abused them, will I get withdrawal symptoms? The new dr. did this without even seeing me yet.
Hi, i agree with Laurie, you may start to notice some of the symptoms for which this medication was prescribed become more obvious again... you could also notice anxiety, low mood, difficulty concentrating, lethargy, etc. Do you have an appointment scheduled with the new doctor?
Definitely try to go on an Adderall vacation when you have nothing to do, as much as possible. Then if your next appointment is with the new doctor fight every urge you may experience to tell them they are not doing their job properly. 60mg is a recommendation not a law and making such an abrupt change to an already confirmed treatment dose is not good practice.
Just try the vacation idea because if this is how you're routine is going to be ridiculed and treated with such abandonment then it's going to be you that creates the positive moments in your life.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2011 • 1 answer
Posted 14 Mar 2014 • 1 answer
Posted 5 Jan 2015 • 2 answers
Posted 14 Jul 2015 • 1 answer
2 years ago I have been taking adderall xr 2 capsules=40mgs, but didn't take it everyday. this year?
Posted 2 Mar 2016 • 0 answers